# SDR DALA2015050903234

- Difficulty date: May 8, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN, FLOOR SUPPORT STRUCTURE AT FS 377 AND LBL 6.0 HAS SURFACE CORROSION NEAR FASTENER HOLE.  REMOVED CORROSION FORM FLOORBEAM AT STA 377, LBL 6. C/W UT INSP OF AREA IAW NDTM 51-00-10, PT 4, ORIGINAL MAT 0.125", MAT REMOVED 0.028", MAT REMAINING 0.097" A, NR 12829. C/W HFEC OF BLEND AT & OPEN HOLES IAW NDTM PT 6, 51-00-16 A,  15234 & 51-0019 A, NR 15270.  NO CRACKS NOTED. C/W VISUAL INSP OF AREA. NO FURTHER DAMAGE NOTED.  FABRICATED REPAIR ANGLE FROM 7075-0.063" PO 548US-00166, DIM 12" X 2". HEAT TREATED PART FROM 7075-0 TO 7075-T6 IAW FAS FORM 0115, REV O12; PART ALODINED , PRIMED, TOPCOATED & INSTALLED ALL IAW SRM 53-00-51, REP 11, 51-20-01, AMM 51-21-00-377. INSTALLED REPAIR ID TAG IAW PS 900-5-1, NR 4, LP938831.
